# SDR AALA201807249008

- Difficulty date: June 6, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 53,448 hours, 25,326 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D53111061210
- Condition: Cracked
- Location: Frame 4
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON THE LEFT LATERAL WINDOW FRAME 4 SIDE POST IN THE COCKPIT.  REPAIRED WINDSHIELD POST IAW EA 281402.
